MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 6X100MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. COMPR SRS MOD STEM - 6X100MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number N/A
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: denmark.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient was revised approximately 1.5 years post implantation due to migration or loosening of the humeral stem.The glenoid components remained intact, and all other components were revised.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d10, g1, g3, g6, h2, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event has been confirmed through medical records.D10: item#: 211218; lot#: 179220; item name#: compr srs prox bdy - lg 42mm, item#: 211225; lot#: 284100; item name#: compr srs ic seg - 60mm, item#: 211228; lot#: 725920; item name#: compr srs mod rgx aug - sm, item#: 115365; lot#: 793660; item name#: comp rvs ti tray +5mm 44mm, item#: ep-115398; lot#: 699030; item name#: e1 44-41 rtnv +3 hmrl brg, item#: 115330; lot#: 527560; item name#: comp rvrs shdr glen bsplt +ha, item#: ti-115320; lot#: 387210; item name#: comp vrsdl glnspr 41mm ti, item#: 3011630001-3; lot#: 936caa2506; item name#: refobacin revision 40 -3.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
COMPR SRS MOD STEM - 6X100MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20383350
Report Number0001825034-2024-02341
Device Sequence Number6473096
Product Code KWT
UDI-Device Identifier00880304540378
UDI-Public(01)00880304540378(17)290221(10)602750
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number211235
Device Lot Number602750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight105 KG